期刊文献+

Stability of Multidimensional Phase Transitions in a Steady van der Waals Flow 被引量:1

Stability of Multidimensional Phase Transitions in a Steady van der Waals Flow
原文传递
导出
摘要 In this paper, the author studies the multidimensional stability of subsonic phase transitions in a steady supersonic flow of van der Waals type. The viscosity capillarity criterion (in "Arch. Rat. Mech. Anal., 81(4), 1983, 301-315") is used to seek physical admissible planar waves. By showing the Lopatinski determinant being non-zero, it is proved that subsonic phase transitions are uniformly stable in the sense of Majda (in "Mem. Amer. Math. Soc., 41(275), 1983, 1-95") under both one dimensional and multidimensional perturbations.
作者 Shuyi ZHANG
出处 《Chinese Annals of Mathematics,Series B》 SCIE CSCD 2008年第3期223-238,共16页 数学年刊(B辑英文版)
关键词 Supersonic flows Subsonic phase transitions Euler equations Multi-dimensional stability 超音速流 次音速相位转移 欧拉方程 稳定性
  • 相关文献

参考文献2

二级参考文献17

  • 1李大潜,赵彦淳.GLOBAL SHOCK SOLUTIONS TO A CLASS OF PISTON PROBLEMS FOR THE SYSTEM OF ONE DIMENSIONAL ISENTROPIC FLOW[J].Chinese Annals of Mathematics,Series B,1991,12(4):495-499. 被引量:4
  • 2Abeyaratne, R., Knowles, J.K. Kinetic relations and the propagation of phase boundaries in solids. Arch.Rational Mech. Anal., 114:119-154 (1991).
  • 3Benzoni-Gavage, S. Stability of multi-dimensional phase transitions in a van der Waals fluid. Nonlinear Analysis, T.M.A., 31:243-263 (1998).
  • 4Benzoni-Gavage, S. Stability of subsonic planar phase boundaries in a van der Waals fluid. Arch. Rational Mech. Anal., 150:23-55 (1999).
  • 5Chazaxain, J., Piriou, A. introcluction to the theory of linear partial differential equations. North-Holland Publishing Company, Amsterdam, 1982.
  • 6Colombo, R.M., Corli, A. Continuous dependence in conservation laws with phase transitions. SIAM J.Math. Anal., 31:34-62 (1999).
  • 7Corli, A. N0nchaxacteristic phase boundaries for general systems of conservation laws. Ital. J. Pure Appl.Math., 6:43-62 (1999).
  • 8Coulombel, J.F. Stability of multidimensional undercompressive shock waves. Preprint, available at www.math.ntnu.no/conservation/2002.
  • 9Francheteau, J., M6tivier, G. Existence de chocs faibles pour des systemes quasi-lin6aires hyperboliques multidimensionnels. Asterisque, 268:1-198 (2000).
  • 10Freistiihler, H. Some results on the stability of non-classical shock waves, d. Partial Differential Equations,11:25-38 (1998).

共引文献6

同被引文献1

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部